Journal article icon

Journal article

Magnetoelastic properties of epitaxial holmium and erbium thin films

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.121259

Authors


Journal:
APPLIED PHYSICS LETTERS
Volume:
72
Issue:
16
Pages:
2044-2046
Publication date:
1998-04-20
DOI:
ISSN:
0003-6951
URN:
uuid:0fd9db55-dcce-494c-aaaf-b41d28ec0503
Source identifiers:
483793
Local pid:
pubs:483793

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP